Buy Official Merchandise!
Forumwarz is the first "Massively Single-Player" online RPG completely built around Internet culture.

You are currently looking at Flamebate, our community forums. Players can discuss the game here, strategize, and role play as their characters.

You need to be logged in to post and to see the uncensored versions of these forums.

Log in or Learn about Forumwarz

Role Playing
Switch to Civil Discussion Role-Playing
Drugs happidex + smileprin

Scargrrrl

Avatar: Scargrrrl's Avatar
18

Level 20 Emo Kid

“Gloomy Gus”

i took a whoel bunc hof happdex nd smileprin, and now the wall are bending everytime I breath.

i’mall freake d out. i totally ned to write poems.


I'M A SIG-DISABLING COCKMONGLER

Kerridwen_Ka-
li

Avatar: Kerridwen_Kali's Avatar
2

Level 29 Emo Kid

I HEART CANADIANS!

i od’d on happidex once, but all i did was shave all my hair off and cover my skull with red lipstick.


help me

xblack-vespax

Avatar: Emo Girl 1

Level 10 Emo Kid

“Gloomy Gus”

that stuff’s great for shows


“And if a ten-ton truck crashes into us

To die by your side would be a heavenly way to die.”

gabeisfalkin-
sweet

Avatar: Crying Painting

Level 12 Emo Kid

“Gloomy Gus”

xblack-vespax Posted:

that stuff’s great for shows

take enough and that stuff is a show, lol


i would put some of my poetry in my sig, but then you would make fun of it and i would cry more.

-Gabriel I. Falkinsweet

——

emo is sad moe!!!11

noSEXjustKIT-
TEN

Avatar: Schoolgirl Uniform
13

[Arsenal of Ninjacr-
acy
]

Level 25 Camwhore

“The Lady is a Tramp”

o b careful my bf’s firned jon gave me a bunch of those at once and then he tried to touch me. who gave u thosE?

Scargrrrl

Avatar: Scargrrrl's Avatar
18

Level 20 Emo Kid

“Gloomy Gus”

noSEXjustKITTEN Posted:

who gave u thosE?

My shrink.

In other news, the come down off of these is fricking painful. I feel like my eyes are frozen to the inside of my brain.

Log in to see images!

Scargrrrl edited this message on 04/21/2008 3:25AM

I'M A SIG-DISABLING COCKMONGLER

Marcos El Ma-
lo

Avatar: Marcos El Malo's Avatar

Level 10 Troll

“Pain in the ASCII”

I remember the days when emos had some ****ing balls and took their drugs intravenously. Of course we didn’t call them emos back then. We called them junkies.


That’s really my pic.

~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

Log in to see images!

noSEXjustKIT-
TEN

Avatar: Schoolgirl Uniform
13

[Arsenal of Ninjacr-
acy
]

Level 25 Camwhore

“The Lady is a Tramp”

Scargrrrl Posted:

My shrink.

In other news, the come down off of these is fricking painful. I feel like my eyes are frozen to the inside of my brain.

Log in to see images!

i would totaly have sum vodka if i was u. it helps w/eye-brain freezing liek extreemly well. wat do u a shrinkn for r u leik kinda fat or sumthin?

Miles

Avatar: Emo Girl
3

Level 15 Emo Kid

“Crybaby”

Marcos El Malo Posted:

I remember the days when emos had some ****ing balls and took their drugs intravenously. Of course we didn’t call them emos back then. We called them junkies.

Heroin is always fun

PENGUCHAN

Avatar: PENGUCHAN's Avatar

Level 10 Emo Kid

“Gloomy Gus”

smileprn and hapidex is a prty good combilation. just dont chew them up lik a flintsontes vitamin i made that mstak and had 2 get my stomac pumped! not al vitamins r the same ;^____^


I'M A SIG-DISABLING COCKMONGLER

IWillFollow -
U IntoTheDark

Avatar: IWillFollow U IntoTheDark's Avatar
4

[SRSLY]

Level 10 Emo Kid

“Gloomy Gus”

Scargrrrl Posted:

My shrink.

In other news, the come down off of these is fricking painful. I feel like my eyes are frozen to the inside of my brain.

Log in to see images!

A storm at sea, bow cracked and I was capsizing.

I sunk below where I swore I would never go.

If you can’t stand in place, you can’t tell who’s walking away

i found the best way to deal with the withdrawal symptoms is a lot of vitamin water and staying in very dark rooms. cloves also take the edge off, but i don’t want to encourage someone healthy to start smoking.


if heaven and hell decide that they both are satisfied

illuminate the nos on their vacancy signs

if there’s no one beside you as your soul embarks

Carolina_Cut-
ie

Avatar: Teen Girl
3

[Just Chicks]

Level 10 Camwhore

I Got Screwed By PooDiddy And LOVED it!

Scargrrrl Posted:

My shrink.

In other news, the come down off of these is fricking painful. I feel like my eyes are frozen to the inside of my brain.

Log in to see images!

My ex-bf 1ce gaev me roofies by accident 1 nite wehn we ere slamming tekila shots n the next day my head was sooooo sore n i waas shaking all over but then my x’s bff came over to my apt n we had sex all afternoon. i felt sooo much better after that so i think thats what u shld do. just get some guy n haeve sex w/him ntil u feel better. Log in to see images!


“pet me!”

Raver Chic

Avatar: Raver Chic's Avatar
8

[SRSLY]

Level 10 Camwhore

“Leave it to Cleavage”

Carolina_Cutie Posted:

just get some guy n haeve sex w/him ntil u feel better.

OMG that rly works?

Raver Chic edited this message on 04/24/2008 11:47AM

I'M A SIG-DISABLING COCKMONGLER

Scargrrrl

Avatar: Scargrrrl's Avatar
18

Level 20 Emo Kid

“Gloomy Gus”

Carolina_Cutie Posted:

My ex-bf 1ce gaev me roofies by accident 1 nite wehn we ere slamming tekila shots n the next day my head was sooooo sore n i waas shaking all over but then my x’s bff came over to my apt n we had sex all afternoon. i felt sooo much better after that so i think thats what u shld do. just get some guy n haeve sex w/him ntil u feel better. Log in to see images!

Unfortunately I doubt that mere coitus could even come close to curing the black miasma that is my soul.

Phencyclidine can’t hurt though.


I'M A SIG-DISABLING COCKMONGLER

xXx-Fallen_A-
ngel-xXx

Avatar: xXx-Fallen_Angel-xXx's Avatar
10

Level 39 Camwhore

“Lingeriepist”

They can be expensive but you could always consider getting a Sanesco Test. Instead of taking a large number of anti-anxiety and anti-depression meds I was able to shift my diet and use natural supplements such as GABA,5-HTP, and Theanine. As a result I pretty much am ‘happy’ most of the time without all the nasty side effects from traditional SSRIs and SNRIs. As always see a doctor before changing your mode of treatment.

Best of luck

Log in to see images!

Scargrrrl

Avatar: Scargrrrl's Avatar
18

Level 20 Emo Kid

“Gloomy Gus”

xXx-Fallen_Angel-xXx Posted:

They can be expensive but you could always consider getting a Sanesco Test. Instead of taking a large number of anti-anxiety and anti-depression meds I was able to shift my diet and use natural supplements such as GABA,5-HTP, and Theanine. As a result I pretty much am ‘happy’ most of the time without all the nasty side effects from traditional SSRIs and SNRIs. As always see a doctor before changing your mode of treatment.

I used to take traditional SSRIs and SNRIs, but they didn’t really do anything for me so I got put on MAOIs instead.Log in to see images!


I'M A SIG-DISABLING COCKMONGLER

xXx-Fallen_A-
ngel-xXx

Avatar: xXx-Fallen_Angel-xXx's Avatar
10

Level 39 Camwhore

“Lingeriepist”

Scargrrrl Posted:

I used to take traditional SSRIs and SNRIs, but they didn’t really do anything for me so I got put on MAOIs instead.Log in to see images!

Dearest Scargrrrl,

What MAOI? Marplan or Nardil? If so, those are some nasty drugs, ‘specially in combination with stuff like SSRIs, MDMA, or even DXM or anti-migraine medicines like Imitrex. Hopefully you can find a combination that helps with the miasma of your soul my love.

Fondly,

Fallen

Scargrrrl

Avatar: Scargrrrl's Avatar
18

Level 20 Emo Kid

“Gloomy Gus”

You can’t even drink wine and eat blue cheese. Log in to see images!


I'M A SIG-DISABLING COCKMONGLER
Internet Delay Chat
Have fun playing!
To chat with other players, you must Join Forumwarz or Log In now!